# SDR SIMA200335201

- Difficulty date: December 15, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145557
- Condition: Inoperative
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - FLT 3159 - DURING CRUISE FLIGHT CREW REPORTED AN UNCOMMANDED DEPLOYMENT OF SPOILERS AT HIGH SPEED RESULTING IN A 15 DEGREE BANK TO THE RIGHT.  MAINTENANCE REMOVED AND REPLACED THE SPOILER CONTROL UNIT IAW EMB MM.  AIRCRAFT WAS RELEASED FOR AND PASSED A FUNCTIONAL CHECK FLIGHT.  AIRCRAFT WAS THEN RETURNED TO SERVICE  (M)
